Integraltransformationen zu singulären S-Hermiteschen Rand-Eigenwertproblemen.

H.-D. Niessen; A. Schneider

Manuscripta mathematica (1971)

  • Volume: 5, page 133-146
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Niessen, H.-D., and Schneider, A.. "Integraltransformationen zu singulären S-Hermiteschen Rand-Eigenwertproblemen.." Manuscripta mathematica 5 (1971): 133-146. <>.

author = {Niessen, H.-D., Schneider, A.},
journal = {Manuscripta mathematica},
language = {ger},
pages = {133-146},
title = {Integraltransformationen zu singulären S-Hermiteschen Rand-Eigenwertproblemen.},
url = {},
volume = {5},
year = {1971},

AU - Niessen, H.-D.
AU - Schneider, A.
TI - Integraltransformationen zu singulären S-Hermiteschen Rand-Eigenwertproblemen.
JO - Manuscripta mathematica
PY - 1971
VL - 5
SP - 133
EP - 146
LA - ger
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.